# SDR SWAA2012113010084

- Difficulty date: November 17, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 34,568 hours, 23,287 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 59664811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON/APPRON HAS SMALL CRACK .75" LONG ON UPPER LONGERON AT AFT HINGE CUTOUT-- C/W SECTION 1 OF TRA 17-54-TR00192.  REPAIRED PER SRM.
